Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Antituberculars

Toxic epidermal necrolysis: 3 case reports

    • 9 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Kouassi B, Horo K, Vilasco B, Koffi N, Kouame Y, Ahui B, Gode C, N’Gom A, Aka-Danguy E, Tchramran M, Kamagate A.Lyell’s syndrome occurring in three HIV-positive patients undergoing anti-tuberculous therapy. [French]. Revue des Maladies Respiratoires 27: 247-250, Mar 2010 - Ivory Coast

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Antituberculars. React. Wkly. 1317, 14 (2010). https://doi.org/10.2165/00128415-201013170-00038

    Download citation

    Keywords

    • Rifampicin
    • Skin Lesion
    • Body Surface Area
    • Isoniazid
    • Pulmonary Tuberculosis